# SDR SCNA20141211213

- Difficulty date: November 26, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 47,645 hours, 16,354 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Detached
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC EXIT SIGN FELL OFF BETWEEN DOOR L1 AND FWD F/A JUMPSEAT.  SECURED PLASTIC EXIT SIGN AT L1 DOOR.
